Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 104, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Aug 25, 2011, 4:11 PM EDT for Martin County, Saint Lucie County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2011, 4:11 PM EDT (20:11 UTC)
- Expired
- Aug 25, 2011, 4:37 PM EDT
- In force
- 26 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Martin County, FL, Saint Lucie County, FL
The radar
The Melbourne radar (KMLB), 111 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1080 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
559
WUUS52 KMLB 252011
SVRMLB
FLC085-111-252115-
/O.NEW.KMLB.SV.W.0104.110825T2011Z-110825T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
411 PM EDT THU AUG 25 2011
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MARTIN COUNTY IN FLORIDA
EASTERN ST. LUCIE COUNTY IN FLORIDA
* UNTIL 515 PM EDT.
* AT 406 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
AN OUTER RAINBAND FROM HURRICANE IRENE CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JOHNATHAN
DICKINSON STATE PARK...OR NEAR JUPITER...AND MOVING SOUTH AT 45 MPH.
OTHER SQUALLS WILL MOVE ONSHORE THE MARTIN AND SAINT LUCIE COAST
ASSOCIATED WITH THIS OUTER RAINBAND CAPABLE OF PRODUCING WIND GUSTS
NEAR 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FORT PIERCE...SEWALL'S POINT...STUART...PEPPER BEACH PARK...
WAVELAND...PORT SEWALL...HOBE SOUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
NATIONAL WEATHER SERVICE METEOROLOGISTS ALSO DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR
ROOM.
&&
LAT...LON 2696 8036 2756 8040 2756 8031 2743 8027
2732 8021 2729 8020 2728 8019 2727 8019
2721 8015 2716 8015 2703 8009 2697 8008
2697 8014 2695 8017
TIME...MOT...LOC 2009Z 013DEG 38KT 2696 8009
$$
KELLY1 follow-up statement
237
WWUS52 KMLB 252037
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
437 PM EDT THU AUG 25 2011
FLC085-111-252042-
/O.CAN.KMLB.SV.W.0104.000000T0000Z-110825T2115Z/
ST. LUCIE-MARTIN-
437 PM EDT THU AUG 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARTIN AND EASTERN ST.
LUCIE COUNTIES IS CANCELLED...
THE OUTER RAINBAND OF HURRICANE IRENE HAS PUSHED INLAND AND IS NO
LONGER CAPABLE OF PRODUCING DAMAGING WINDS NEAR 60 MPH. AS A
RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY RAIN AND
GUSTY WINDS OF 25 TO 35 MPH WILL CONTINUE TO BE POSSIBLE.
LAT...LON 2696 8036 2756 8040 2756 8031 2743 8027
2732 8021 2729 8020 2728 8019 2727 8019
2721 8015 2716 8015 2703 8009 2697 8008
2697 8014 2695 8017
TIME...MOT...LOC 2032Z 013DEG 38KT 2672 8014
$$
KELLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 3:49 PM EDT, 22 minutes earlier.
Area forecast discussion, Aug 25, 3:49 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
349 PM EDT THU AUG 25 2011
.DISCUSSION...
TONIGHT/FRIDAY...THE LATEST NHC ADVISORY AS OF 2 PM HAS THE
CENTER OF HURRICANE IRENE OVER ABACO ISLAND IN THE NORTHERN
BAHAMAS. IRENE WILL CONTINUE A NORTHWARD MOVEMENT WELL OFFSHORE
OF THE EAST CENTRAL FLORIDA COAST INTO TONIGHT WITH CLOSEST
APPROACH WITHIN APPROXIMATELY 200 MILES EAST OF BREVARD COUNTY
PAST MIDNIGHT. BREEZY TO WINDY CONDITIONS WILL CONTINUE INTO
TONIGHT WITH NORTHEAST WINDS GRADUALLY BACKING TO THE NORTH TO
NORTHWEST OVERNIGHT. STRONGEST WINDS WILL GENERALLY EXIST ALONG
THE COAST OVERNIGHT AS IRENE MAKES ITS CLOSEST APPROACH TO THE
AREA. SUSTAINED WINDS ALONG THE COAST WILL REACH UP TO 25 TO 30
MPH...PERHAPS SLIGHTLY STRONGER AROUND 30 TO 35 MPH ALONG THE
BARRIER ISLANDS TOWARD SUNRISE. SCATTERED TO NUMEROUS SQUALLS ON
THE OUTER BANDS OF IRENE WILL CONTINUE TO MOVE ONSHORE THROUGH
THIS EVENING AND WILL HAVE THE POTENTIAL TO PRODUCE GUSTS TO 40 TO
45 MPH. IN ADDITION TO THE WINDY CONDITIONS...DANGEROUS
SURF...STRONG RIP CURRENTS AND MODERATE BEACH EROSION WILL BE THE
MAIN IMPACTS WITH THIS SYSTEM TONIGHT INTO FRIDAY.
THE CENTER OF IRENE WILL BEGIN TO MOVE FARTHER AWAY FROM CENTRAL
FLORIDA AS IT CONTINUES A NORTHWARD MOVEMENT INTO FRIDAY. HOWEVER
NORTHWEST TO WEST WINDS WILL REMAIN BRISK INTO THE AFTERNOON. A
FEW SQUALLS MAY STILL BE POSSIBLE INTO THE MORNING ALONG THE COAST
OF BREVARD AND VOLUSIA COUNTY. HOWEVER A LOWER COVERAGE OF PRECIP
IS EXPECTED AS DRIER AND MORE SUBSIDENT AIR BEGINS TO WRAP IN ON
THE BACK SIDE OF THE SYSTEM.
SAT-SUN...(PREVIOUS DISCUSSION) FLOW BACKS MORE TO THE W-NW ON
SATURDAY WITH A CONTINUED REDUCED POP COVERAGE AND HOT TEMPS FOR
SATURDAY AND SUNDAY. TEMPS EXPECTED TO BE ABOVE NORMAL WITH LOW-
MID 90S AREA WIDE DUE TO LACK OF AN EAST COAST SEA BREEZE.
OVERNIGHT MINS IN THE MID/UPPER 70S.
MON-WED...(PREVIOUS DISCUSSION) FLOW BACKS MORE TO THE SOUTHWEST
AND HELPS DRAW SOME HIGHER MOISTURE INTO THE REGION. LOW LEVEL
FLOW WEAKENS ENOUGH TO ALLOW EAST COAST SEA BREEZE FORMATION AND
TROFFINESS ALOFT SHOULD HELP POPS CLIMB BACK TO 30-40 PERCENT
EARLY NEXT WEEK. TEMPS ALSO TREND BACK DOWN AND A LITTLE CLOSER TO
CLIMO NORMS FOR LATE AUGUST.
&&
.AVIATION...HURRICANE IRENE WILL MOVE NORTHWARD...PARALLELING THE
EAST CENTRAL FLORIDA COAST INTO TONIGHT. THE CENTER WILL REMAIN
WELL OFFSHORE COMING WITHIN 200 MILES TO THE EAST OF BREVARD
COUNTY AFTER MIDNIGHT TONIGHT. HOWEVER BREEZY TO WINDY CONDITIONS
WILL STILL EXIST OVER THE AREA AS THE SYSTEM MAKES ITS CLOSEST
APPROACH TO THE AREA. NORTHEAST WINDS WILL BACK TO THE NORTH TO
NORTHWEST OVERNIGHT WITH SPEEDS UP TO 18-22 KTS INLAND AND UP TO
22-28 KTS ALONG THE COAST. GUSTS UP TO 30-35 KTS CAN BE
EXPECTED WITH HIGHER GUSTS TO 40 KTS IN ANY SQUALLS.
&&
.MARINE...DANGEROUS BOATING CONDITIONS STILL EXPECTED INTO TONIGHT
AND FRIDAY AS HURRICANE IRENE MOVES NORTHWARD WELL OFFSHORE OF
THE EAST CENTRAL FLORIDA COAST. TROPICAL STORM WARNING CONTINUES
FOR ALL OF THE COASTAL WATERS THROUGH FRIDAY. NORTHEAST WINDS
WILL INCREASE INTO TONIGHT AND BECOME NORTHERLY WITH SUSTAINED
WIND SPEEDS TO 30-35 KTS NEARSHORE AND 35-40 KTS OFFSHORE. GUSTS
UP TO 45 TO 50 KNOTS WILL ALSO BE LIKELY ESPECIALLY IN ANY
SQUALLS. SEAS JUST OFFSHORE WILL BUILD TO 17-23 FT.
WINDS AND SEAS WILL BEGIN TO DECREASE INTO LATE FRIDAY AFTERNOON
AND FRIDAY NIGHT...HOWEVER HAZARDOUS BOATING CONDITIONS WILL
CONTINUE INTO THE WEEKEND. THE TROPICAL STORM WARNING WILL
TRANSITION A SMALL CRAFT ADVISORY FRIDAY EVENING AND CONTINUE
THROUGH SATURDAY. SHOULD THEN BEGIN TO SEE A GRADUAL IMPROVEMENT
SUNDAY INTO EARLY NEXT WEEK. VERY ROUGH SURF AND VERY HIGH RIP
CURRENT THREATS WILL BE FOUND ALONG THE EAST COAST INTO THE
WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 81 92 79 95 / 60 40 30 30
MCO 77 91 79 95 / 40 30 20 30
MLB 80 92 80 93 / 60 40 30 30
VRB 81 93 80 94 / 60 40 30 30
LEE 77 92 78 95 / 30 30 20 30
SFB 78 93 78 95 / 40 40 20 30
ORL 77 91 79 95 / 40 30 20 30
FPR 82 92 79 94 / 60 40 30 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL 8 PM EDT FRIDAY FOR COASTAL VOLUSIA-
INDIAN RIVER-MARTIN-NORTHERN BREVARD-SOUTHERN BREVARD-ST.
LUCIE.
COASTAL FLOOD ADVISORY UNTIL 8 PM EDT FRIDAY FOR COASTAL VOLUSIA-
INDIAN RIVER-MARTIN-NORTHERN BREVARD-SOUTHERN BREVARD-ST.
LUCIE.
WIND ADVISORY UNTIL 8 AM EDT FRIDAY FOR COASTAL VOLUSIA-INDIAN
RIVER-MARTIN-NORTHERN BREVARD-SOUTHERN BREVARD-ST. LUCIE.
WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INLAND VOLUSIA-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
LAKE.
AM...TROPICAL STORM WARNING FOR COASTAL WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE OUT 20 NM-COASTAL WATERS FROM
SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-COASTAL WATERS
FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20
NM-WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 8 PM FRIDAY TO 10 AM EDT SATURDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT
20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM.
SMALL CRAFT ADVISORY FROM 8 PM FRIDAY TO 5 AM EDT SUNDAY FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
WEITLICH/LASCODY/BOWEN/VOLKMERHazardous weather outlook, Aug 25, 8:40 AM EDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 840 AM EDT THU AUG 25 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-252200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 840 AM EDT THU AUG 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... FAST MOVING SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE ONSHORE TODAY AS MAJOR HURRICANE IRENE MOVES THROUGH THE NORTHERN BAHAMAS. THESE SHOWERS AND STORMS WILL PRODUCE BRIEF TORRENTIAL DOWNPOURS AS THEY MOVE ONSHORE AND PUSH INLAND. STRONGER SHOWERS MAY PRODUCE WIND GUSTS 40 TO 45 MPH. A FEW THUNDERSTORMS MAY PRODUCE DANGEROUS LIGHTNING STRIKES OVER THE INTERIOR AS WELL. .FLOOD IMPACT... WHILE HURRICANE IRENE IS NOT EXPECTED TO GENERATE WIDESPREAD HEAVY RAIN...LOCAL FLOODING RAIN ASSOCIATED WITH PASSING SQUALLS MAY OCCUR AS THEY MOVE ONSHORE AND PUSH INLAND. .HIGH WIND IMPACT... MAJOR HURRICANE IRENE WILL MOVE OVER THE NORTHERN BAHAMAS TODAY. WINDS WILL INCREASE IN EAST CENTRAL FLORIDA BY LATE MORNING. SUSTAINED WINDS WILL INCREASE TO AROUND 25 MPH WITH OCCASIONAL GUSTS TO 40 MPH. .COASTAL FLOOD IMPACT... LARGE SWELLS AND INCREASING EAST TO NORTHEAST WINDS WILL PRODUCE POUNDING SURF AND DANGEROUS BREAKING WAVES ALONG THE BEACHES TODAY. MINOR BEACH EROSION WILL OCCUR THROUGH THE NEXT HIGH TIDE CYCLE... WHICH WILL OCCUR BETWEEN 5:30 AND 6:00 THIS EVENING. A HIGH SURF ADVISORY IS IN EFFECT FOR THE ATLANTIC BEACHES THROUGH FRIDAY. .RIP CURRENT IMPACT... POUNDING SURF AND DANGEROUS BREAKING WAVES ALONG THE BEACHES WILL GENERATE AN EXTREME RIP CURRENT THREAT TODAY. BEACH GOERS ARE URGED TO REMAIN ON LAND AND NOT VENTURE INTO THE SURF UNTIL THE SWELLS SUBSIDE THIS WEEKEND. .WATERSPOUT IMPACT... ISOLATED TORNADOES AND WATERSPOUTS WILL BE POSSIBLE WITHIN THE OUTER RAIN BANDS THAT ARE EXPECTED TO PUSH ONSHORE LATER TODAY. .WIND AND SEA IMPACT... SEAS WILL INCREASE STEADILY TODAY AS MAJOR HURRICANE IRENE MOVES ACROSS THE NORTHERN BAHAMAS...BUILDING TO OVER 10 FEET NEARSHORE OVER 20 FEET WELL OFFSHORE BY THIS EVENING. WINDS WILL INCREASE OUT OF THE NORTHEAST TO AROUND 25 KNOTS NEARSHORE AND 30 TO 40 KNOTS OFFSHORE...WITH HIGHER GUSTS IN SQUALLS. SMALL CRAFT SHOULD REMAIN IN PORT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE CENTER OF HURRICANE IRENE IS FORECAST TO PASS AROUND 175 MILES OFF THE EAST FLORIDA COAST THROUGH MIDDAY FRIDAY. DRIER AIR IS FORECAST TO MOVE INTO THE REGION IN IRENE'S WAKE...LEADING TO A LOWER COVERAGE OF SHOWERS AND STORMS THIS WEEKEND INTO EARLY NEXT WEEK. FOR MORE DETAILED INFORMATION ON THE COASTAL AND MARINE IMPACTS FROM MAJOR HURRICANE IRENE TO EAST CENTRAL FLORIDA PLEASE REFER TO THE HURRICANE LOCAL STATEMENT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. MB/RL
In the hours before
Special weather statement, Aug 25, 11:35 AM EDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1135 AM EDT THU AUG 25 2011
FLZ059-064-251615-
MARTIN-ST. LUCIE-
1135 AM EDT THU AUG 25 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER MARTIN COUNTY...AND ST. LUCIE COUNTY...
* UNTIL 1215 PM EDT.
AT 1131 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
GROUP OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS COMING
ONSHORE SOUTHERN SAINT LUCIE COUNTY AND MOVING SOUTHWEST AT 35 TO 40
MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE INDIAN RIVER ESTATES...NORTH RIVER SHORES...PORT SAINT LUCIE
RIVER PARK AND NETTLES ISLAND.
THE PRIMARY THREAT WILL BE GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2710 8067 2712 8069 2734 8068 2751 8030
2729 8020 2728 8019 2727 8019 2721 8015
2716 8015 2710 8012 2705 8012 2695 8050
2695 8061
TIME...MOT...LOC 1533Z 044DEG 37KT 2739 8017
BOWENSpecial weather statement, Aug 25, 1:12 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
112 PM EDT THU AUG 25 2011
FLZ047-054-058-059-064-251845-
INDIAN RIVER-MARTIN-OKEECHOBEE-SOUTHERN BREVARD COUNTY-ST. LUCIE-
112 PM EDT THU AUG 25 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER SOUTHERN BREVARD COUNTY...INDIAN RIVER
COUNTY...MARTIN COUNTY...OKEECHOBEE COUNTY...ST. LUCIE COUNTY...
* UNTIL 245 PM EDT.
AT 106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SQUALLS MOVING QUICKLY SOUTHWEST AT 35 TO 40 MPH OFFSHORE THE SPACE
COAST AND TREASURE COAST.
THE PRIMARY THREAT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. OCCASIONAL LIGHTNING STRIKES AND TORRENTIAL DOWNPOURS
WILL ALSO OCCUR. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2710 8067 2716 8072 2720 8080 2715 8087
2723 8099 2737 8107 2764 8105 2764 8088
2811 8086 2811 8061 2798 8054 2799 8053
2811 8059 2811 8056 2775 8038 2697 8007
2695 8061
TIME...MOT...LOC 1710Z 093DEG 21KT 2830 8028
RLSpecial weather statement, Aug 25, 3:14 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
314 PM EDT THU AUG 25 2011
FLZ053-054-058-252015-
INDIAN RIVER-OKEECHOBEE-OSCEOLA-
314 PM EDT THU AUG 25 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER WESTERN INDIAN RIVER COUNTY...OKEECHOBEE
COUNTY...SOUTHEASTERN OSCEOLA COUNTY...
* UNTIL 415 PM EDT.
AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS WITH ISOLATED STORMS CAPABLE OF PRODUCING STRONG
WIND GUSTS FROM NEAR BLUE CYPRESS LAKE TO OKEECHOBEE...MOVING
SOUTHWEST AT 30 MPH.
THE PRIMARY THREAT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. OCCASIONAL LIGHTNING STRIKES AND TORRENTIAL DOWNPOURS
WILL ALSO OCCUR. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2721 8096 2762 8115 2766 8114 2769 8116
2771 8115 2772 8117 2779 8120 2796 8062
2756 8067 2756 8068 2716 8072 2720 8080
2720 8082 2715 8087
TIME...MOT...LOC 1911Z 010DEG 7KT 2779 8066 2728 8077
RLSpecial weather statement, Aug 25, 3:30 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
330 PM EDT THU AUG 25 2011
FLZ047-054-059-064-252100-
INDIAN RIVER-MARTIN-SOUTHERN BREVARD COUNTY-ST. LUCIE-
330 PM EDT THU AUG 25 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN BREVARD COUNTY...INDIAN RIVER
COUNTY...MARTIN COUNTY...ST. LUCIE COUNTY...
* UNTIL 500 PM EDT.
AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAINBAND ASSOCIATED WITH HURRICANE IRENE OVER THE GULF STREAM
BETWEEN MELBOURNE BEACH AND JUPITER INLET...MOVING WEST TO SOUTHWEST
AT 35 MPH.
THIS RAINBAND WILL LIKELY PRODUCE STRONGER WIND GUSTS THAN THOSE
THAT HAVE OCCURRED SO FAR TODAY.
EXPECT GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
TORRENTIAL DOWNPOURS AND OCCASIONAL LIGHTNING STRIKES WILL ALSO
OCCUR. SEEK SHELTER INDOORS UNTIL THESE STORMS PASS.
LAT...LON 2696 8062 2712 8068 2756 8068 2756 8077
2764 8078 2764 8083 2807 8087 2823 8086
2823 8059 2807 8055 2775 8038 2697 8008
2695 8017
TIME...MOT...LOC 1923Z 092DEG 27KT 2812 7995 2684 7983
RLThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 3:47 AM EDT | Small Craft Advisory | MLB | 60 hr | |
| Aug 25, 4:01 AM EDT | Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 35 hr |
| Aug 25, 4:28 AM EDT | Rip Current Statement | MLB | Volusia | 43 hr |
| Aug 25, 8:52 AM EDT | Special Weather Statement | MLB | Martin, Saint Lucie | 53 min |
| Aug 25, 11:35 AM EDT | Special Weather Statement | MLB | Martin, Saint Lucie | 40 min |
| Aug 25, 1:12 PM EDT | Special Weather Statement | MLB | Indian River, Martin, Okeechobee, Saint Lucie | 93 min |
| Aug 25, 3:14 PM EDT | Special Weather Statement | MLB | Okeechobee | 61 min |
| Aug 25, 3:30 PM EDT | Special Weather Statement | MLB | Indian River, Martin, Saint Lucie | 90 min |
| Aug 25, 3:40 PM EDT | Coastal Flood Advisory | MLB | Volusia | 31 hr |
| Aug 25, 4:57 PM EDT | Special Weather Statement | MLB | Brevard, Indian River | 63 min |
| Aug 25, 5:33 PM EDT | Special Weather Statement | MLB | Volusia | 42 min |
| Aug 25, 6:08 PM EDT | Special Weather Statement | MLB | Orange, Osceola, Seminole | 52 min |
| Aug 25, 7:25 PM EDT | Special Weather Statement | MLB | Brevard | 65 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.